# SDR DALA2024051005091

- Difficulty date: April 20, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 74,866 hours, 29,952 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 344 S22r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0331310) FOUND LIGHTNING STRIKE AT STA 344+8" AT STR 22R. REPAIRED LIGHTNING STRIKE AT STA 344+8" AT STR 22R PER B737-800 SRM 53-00-01-2R-1.
